Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 19, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 30, 2013, 7:29 PM EDT for Lake County, Orange County, Florida. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2013, 7:29 PM EDT (23:29 UTC)
- Expired
- Apr 30, 2013, 8:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Lake County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 106 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:30 PM EDT | TSTM WND DMG | 4 S Mount Dora, FL | NWS GROUND SURVEY INDICATED A NORTHWEST TO SOUTHEAST ORIENTED LINE OF STRAIGHT LINE THUNDERSTORM WIND DAMAGE. NUMEROUS OAK TREES AND LARGE LIMBS BLOWN DOWN. ESTIMATED WIND SPEEDS OF 60 TO 80 MPH OCCURRED. |
| Apr 30, 7:35 PM EDT | TSTM WND DMG | 4 S Mount Dora, FL | OAK TREES UPROOTED AND DOWN, LARGE LIMBS, POWERLINES AND WOODEN FENCE BLOWN DOWN OVER WIDE AREA NEAR INTERSECTION OF DORA DRIVE AND SADLER RD. IN ZELLWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
867
WUUS52 KMLB 302329
SVRMLB
FLC069-095-010030-
/O.NEW.KMLB.SV.W.0019.130430T2329Z-130501T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
729 PM EDT TUE APR 30 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAKE COUNTY IN FLORIDA
WESTERN ORANGE COUNTY IN FLORIDA
* UNTIL 830 PM EDT.
* AT 724 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ZELLWOOD...AND MOVING SOUTH AT 15 TO 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WEKIWA SPRINGS STATE PARK...APOPKA...MASCOTTE...FERNDALE...LAKE
APOPKA...GROVELAND...CLERMONT...OAKLAND...WINTER GARDEN...OCOEE...
LAKE LOUISA...WINDERMERE AND HORIZON WEST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2881 8160 2873 8143 2871 8145 2871 8146
2866 8146 2856 8150 2839 8154 2839 8165
2855 8195
TIME...MOT...LOC 2329Z 342DEG 17KT 2869 8166
$$
SEDLOCK2 follow-up statements
956
WWUS52 KMLB 302354
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
754 PM EDT TUE APR 30 2013
FLC069-095-010030-
/O.CON.KMLB.SV.W.0019.000000T0000Z-130501T0030Z/
ORANGE-LAKE-
754 PM EDT TUE APR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTH CENTRAL LAKE AND WESTERN ORANGE COUNTIES...
AT 750 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM APOPKA TO CLERMONT TO 9
MILES SOUTH OF MASCOTTE...OR ALONG A LINE EXTENDING FROM APOPKA TO
FERNDALE TO 9 MILES SOUTH OF MASCOTTE...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILLARNEY...OAKLAND...CLARCONA...WINTER GARDEN...LAKE LOUISA...
OCOEE...WINDERMERE...MAGIC KINGDOM...HORIZON WEST AND BAY LAKE
LAT...LON 2855 8195 2872 8154 2873 8143 2871 8146
2866 8146 2856 8150 2839 8154 2839 8165
TIME...MOT...LOC 2354Z 338DEG 9KT 2865 8148 2853 8171
2844 8192
$$
SEDLOCK031
WWUS52 KMLB 010026
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
826 PM EDT TUE APR 30 2013
FLC069-095-010036-
/O.EXP.KMLB.SV.W.0019.000000T0000Z-130501T0030Z/
ORANGE-LAKE-
826 PM EDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAKE AND WESTERN
ORANGE COUNTIES WILL EXPIRE AT 830 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE. HEAVY RAINS...GUSTY WINDS AND
SMALL HAIL STILL MAY ACCOMPANY STORMS THROUGH MID EVENING.
LAT...LON 2855 8195 2872 8154 2873 8143 2871 8146
2866 8146 2856 8150 2839 8154 2839 8165
TIME...MOT...LOC 0026Z 338DEG 9KT 2858 8145 2846 8168
2837 8189
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:55 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 30, 3:55 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 355 PM EDT TUE APR 30 2013 .DISCUSSION... TONIGHT... WX PATTERN APPEARS MORE LIKE A MID SUMMER DIURNAL CONVECTIVE PATTERN THAN A DRY SEASON SYNOPTIC PATTERN. WEST COAST SEA BREEZE IS WELL DEFINED ALONG THE LENGTH OF THE GULF COAST...EAST COAST BREEZE WELL DEFINED NORTH OF TITUSVILLE...SCT SHRAS/ISOLD TSTMS S OF MELBOURNE/KISSIMMEE GENERATING MESOSCALE OUTFLOW BOUNDARIES THAT ARE ENHANCING THE INLAND PROPAGATION OF THE SEABREEZE S OF MELBOURNE. CONVECTION FIRING N OF I-4 AS OF MID AFTN...WRLY STEERING FLOW ABV 5KFT WILL GENERATE "BLOW BACK" PRECIP ACRS THE CWA THRU THIS EVNG. UPSTREAM DYNAMIC SUPPORT REMAINS WEAK...MID LVL VORTICITY/UPR LVL DIVERGENCE FIELDS OVER THE ERN GOMEX ARE UNIMPRESSIVE. VERY STRONG UPR LVL DIVERGENCE OVER THE CENTRAL GOMEX DUE TO A LARGE STORM CLUSTER OVER THE LOOP CURRENT. HOWEVER...THE SHORTWAVE THAT IS GENERATING THE PRECIP IS LIFTING SLOWLY NE INTO THE LWR MS VALLEY... EXPECT LITTLE MORE THAN MID/UPR LVL DEBRIS CLOUDS ACRS CENTRAL FL. GFS DOES HINT AT SOME WEAK ISENTROPIC LIFT ACRS THE S HALF OF THE FL PENINSULA...WILL KEEP SLGT CHC OF SHRAS IN THE FCST OVERNIGHT TO ACCOUNT FOR THIS. HOWEVER...EXPECT QPF AMOUNTS WILL BE AOB 0.1" ONCE DIURNAL CONVECTION BURNS ITSELF OUT. INCREASING MID/UPR LVL CLOUD DECK WILL COUPLE WITH LIGHT ONSHORE BREEZE TO KEEP MIN TEMPS IN THE M/U60S. WEDNESDAY... SCT/NMRS SHRAS AND TSRAS TO CONTINUE AS MUCH OF THE GOMEX/SW ATLC REMAINS UNDER THE INFLUENCE OF THE SHORT WAVE TROF OFF THE CAROLINA COAST AND THE SHORT WAVE TROF OVER THE NW GOMEX. A WEAK SFC FRONT ASSOCD WITH THE TROF WILL STALL ACRS CENTRAL FL...KEEPING THE PENINSULA UNDER A DEEP MOISTURE BAND WITH PWATS BTWN 1.6"-1.7". RUC ANALYSIS SUGGESTS THE REGION WILL REMAIN COLD ALOFT WITH H50 TEMPS HOLDING ARND -11C...WHILE THE SRN BRANCH OF THE H30-H20 JET STREAM OVER THE SOUTHERN GOMEX/GREATER ANTILLES WILL KEEP THE FL PENINSULA UNDER MODERATE TO STRONG UPR LVL DIVERGENCE. W/NW FLOW ABV H70 BTWN 10-15KTS...DECREASING TO BLO 10KTS THRU THE H100-H70 LYR. THIS WILL LIMIT THE POTENTIAL FOR BLOW BACK PRECIP ALONG THE COAST...WILL FOCUS HIGHEST POPS OVER THE INTERIOR. DENSE CLOUD COVER AND RAIN COOLED AIR WILL KEEP MAX TEMPS AOB CLIMO... GENERALLY L80S ALONG THE COAST AND M80S INTERIOR. THU-MON...(MODIFIED PREV DISC) UNSEASONABLY WET PATTERN LOOKS TO REMAIN IN PLACE THROUGH AT LEAST FRIDAY WITH MORE UNCERTAINTY WRT TO DRYING LOCALLY DURING THE WEEKEND SHOULD CUTOFF LOW UPSTREAM GET NUDGED AWAY FROM THE AREA. AN OMEGA BLOCK WILL BE IN PLACE ACROSS THE CENTRAL-EASTERN US AND WESTERN ATLANTIC WITH A STRONG UPPER LEVEL RIDGE ACROSS THE NORTHEAST AND EASTERN CANADA SANDWICHED IN BETWEEN TWO DEEP CUT OFF LOWS OVER THE CENTRAL PLAINS AND WESTERN ATLANTIC. THE ROUGE PLAYER IN THIS PATTERN WILL BE A REMNANT SHORTWAVE/WEAK CUT OFF LOW CURRENTLY OVER THE WESTERN GULF THAT WILL MEANDER ALONG THE GULF COAST/FL PENINSULA THROUGH THE END OF THE WEEK AS IT REMAINS BLOCKED BY THE STRONG UPPER LEVEL RIDGE. SURFACE TROUGH WILL STILL BE IN PLACE ACROSS THE FL PENINSULA ON THURSDAY...BEFORE THE LARGE SURFACE HIGH ACROSS THE NE US NOSES FURTHER SOUTH AND PUSHES THE TROUGH MORE INTO S FLORIDA ON FRIDAY. AT THE SAME TIME...THE MEANDERING SHORTWAVE IS FORECAST TO SWING THROUGH THE EASTERN GULF INTO THE PENINSULA. BOTH THE GFS AND ECMWF SHOW A BROAD SURFACE LOW DEVELOPING ACROSS S FLORIDA WITH THIS FEATURE. THE GRADIENT BETWEEN THE HIGH TO THE NORTH AND THE LOW IS EXPECTED TO SET UP A ZONE OF FAIRLY BRISK EASTERLIES ACROSS THE NORTH AND CENTRAL PORTIONS OF THE PENINSULA. WITH PRECIP WATER VALUES RUNNING AT 1.6"-1.8"...UPPER LEVEL SUPPORT FROM THE TROUGHINESS OVERHEAD AND PASSING SOUTHERN STREAM JET...MODELS ARE POINTING TOWARDS A FAIRLY GOOD BAND OF ENHANCED PRECIP SETTING UP ON THE NORTH SIDE OF THE WEAK SURFACE LOW. BEST RAIN CHANCES LOOK TO BE THURS/THURS NIGHT WITH GRADUALLY LOWERING CHANCES EARLY NEXT WEEK AS THE UPPER LEVEL FLOW SHIFTS ENOUGH TO TAP INTO A DRIER AIRMASS. BREEZY ONSHORE FLOW...CLOUD COVER AND PRECIP WILL KEEP TEMPERATURES AT OR JUST BELOW NORMAL THURS-SUN WITH HIGHS IN THE UPPER 70S/AROUND 80 FROM BREVARD-OSCEOLA COUNTIES NORTHWARD AND LOW TO A FEW MID 80S FURTHER SOUTH. LOWER PRECIP CHANCES BY MONDAY SHOULD ALLOW TEMPS TO REBOUND INTO THE LOW-MID 80S EVERYWHERE. MILD OVERNIGHT LOWS IN THE MID 60S...WITH UPPER 60S/AROUND 70 ALONG THE COAST. && .AVIATION... THRU 01/02Z...PREVAILING CIGS BTWN FL080-100...NMRS MVFR SHRAS AND SCT IFR TSRAS ALL SITES...STORM MOTION E/SE 10-15KTS...ISOLD +TSRA WITH SFC WND G35KTS PSBL THRU 01/00Z...MNLY N OF KISM-KMLB. BTWN 01/02Z-01/14Z...PREVAILING VFR WITH CIGS AOA FL120...LCL MVFR CIGS/VSBYS IN BR AND LOW STRATUS S OF KISM-KMLB. AFT 14Z...SFC WNDS BCMG NE BTWN 10-15KTS. && .MARINE... TONIGHT...WEAK INVERTED SFC TROF ACRS THE CENTRAL PENINSULA EXTENDING NE TO THE CAROLINA COAST WILL GENERATE A LIGHT TO GENTLE SPLIT FLOW ACRS THE LCL ATLC: E/NE NORTH OF SEBASTIAN INLET...SE SOUTH OF THE INLET. DESPITE THE LIGHT WINDS...A PERSISTENT LONG PD SWELL WILL MAINTAIN 3-4FT SEAS NEARSHORE...4-5FT SEAS OFFSHORE. LCL HIGH WINDS/ROUGH SEAS NEAR SCT SHRAS/TSRAS. WEDNESDAY...WINDS WILL GRADUALLY FRESHEN OUT OF THE NE AS A HIGH PRES RIDGE OVER THE NEW ENGLAND/MID ATLC COAST BEGINS TO NOSE ITS WAY DOWN THE ERN SEABOARD. WINDS 10-15KTS N OF SEBASTIAN INLET...AOB 10KTS TO THE S. LITTLE CHANGE IN SEAS AS THE INCREASING SFC/BNDRY LYR WINDS WILL NOT BE IN PLACE LONG ENOUGH TO GENERATE LCL WIND WAVES ON TOP OF THE 4-5FT LONG PD SWELL. THU-SUN...(PREVIOUS) THOUGH EXACT SPEEDS VARY...BOTH LONG RANGE MODELS ARE SHOWING A PERIOD OF MODERATE-STRONG EASTERLY FLOW ON THE GRADIENT BETWEEN THE HIGH TO THE NORTH AND A WEAK LOW ACROSS SOUTH FLORIDA. WINDS SPEEDS WILL BE AT LEAST 15-20KTS...WITH PERIODS OF 20-25KTS POSSIBLE. LOCALLY GENERATED FRESH SWELL WILL KEEP SEAS AT 8-10 FEET OFFSHORE AND 6-8 FEET CLOSER TO THE COAST. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 80 68 79 / 30 50 30 60 MCO 66 85 67 83 / 30 60 40 60 MLB 67 81 71 81 / 40 50 40 60 VRB 67 81 69 82 / 40 50 40 60 LEE 66 85 67 82 / 30 60 40 60 SFB 67 85 67 83 / 30 50 40 60 ORL 67 85 68 83 / 30 60 40 60 FPR 67 81 67 83 / 40 50 40 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...BRAGAW LONG TERM/IMPACT WX...PENDERGRAST
Hazardous weather outlook, Apr 30, 5:58 AM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 558 AM EDT TUE APR 30 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-302200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 558 AM EDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT...THE COMBINATION OF AN ABNORMALLY MOIST LATE APRIL AIR MASS WITH THE PRESENCE OF MID TO UPPER LEVEL ENERGY AND THE AFTERNOON SEA AND LAKE BREEZES WILL LEAD TO NUMEROUS SHOWERS AND LIGHTNING STORMS...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING. EARLY MORNING RADAR SHOWS NUMEROUS STORMS OUT OVER THE ATLANTIC...' AND A LARGE BUT WEAKENING CLUSTER OF STORMS OVER WESTERN FLORIDA. WHILE SOME RAINFALL FROM THE WEST FLORIDA STORMS WILL AFFECT AREAS NEAR AND NORTH OF GREATER KISSIMMEE SAINT CLOUD AND ORLANDO...THE BEST CHANCE FOR STORMS TODAY APPEARS AS IF IT WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS...AFTER THE LOCAL AIR MASS HAS BEEN ALLOWED TO DESTABILIZE DUE TO AFTERNOON HEATING. THE CONTINUED PRESENCE OF COOL AIR ALOFT MAY ALLOW FOR A FEW STORMS TO BECOME STRONG. WIND GUSTS IN EXCESS OF 40 MPH...SMALL HAIL... FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL ARE ALL POSSIBLE WITH THE STRONGER STORMS TODAY. ACTIVITY WILL MOVE NORTHEAST TO EAST AT AROUND 15 MPH. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS OF 35 KNOTS OR GREATER WILL BE POSSIBLE OVER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS FROM TODAY'S STORMS. MARINERS SHOULD BE ON THE LOOKOUT FOR STORMS APPROACHING FROM THE WEST AND SOUTHWEST. .RIP CURRENT IMPACT... A CONTINUED VERY LONG PERIOD SWELL OF AROUND 3 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS IN THE SURF ZONE TODAY. CHECK WITH YOUR LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS. SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... SEAS OF 5 TO 6 FEET WILL CONTINUE BEYOND 20 NAUTICAL MILES OFFSHORE THE FLORIDA EAST COAST. OPERATORS OF SMALL CRAFT SHOULD EXERCISE CAUTION IF HEADED WELL OFFSHORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SHOWERS AND STORMS WILL REMAIN WELL ABOVE NORMAL FOR EARLY MAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON. AN INCREASING ONSHORE WIND FLOW WILL PRODUCE INCREASINGLY HAZARDOUS BOATING CONDITIONS FROM LATE THURSDAY INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CRISTALDI
In the hours before
Special weather statement, Apr 30, 6:22 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
622 PM EDT TUE APR 30 2013
FLZ044-302315-
NORTHERN LAKE COUNTY-
622 PM EDT TUE APR 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTH CENTRAL LAKE
COUNTY...
* UNTIL 715 PM EDT.
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LADY
LAKE...MOVING SOUTHEAST AT 10 TO 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FRUITLAND PARK...LEESBURG AIRPORT AND MID
FLORIDA LAKES.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2897 8195 2897 8172 2896 8166 2905 8166
2905 8165 2905 8164 2878 8165 2878 8196
2896 8196
TIME...MOT...LOC 2222Z 302DEG 13KT 2892 8190
SEDLOCKLocal storm report, Apr 30, 6:35 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 SSW TITUSVILLE 28.56N 80.83W
04/30/2013 M0.25 INCH BREVARD FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED 0.25 TO 0.50 INCH HAIL.
&&
JRCSpecial weather statement, Apr 30, 6:41 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 641 PM EDT TUE APR 30 2013 FLZ045-046-302330- ORANGE-SEMINOLE- 641 PM EDT TUE APR 30 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY... SOUTHWESTERN SEMINOLE COUNTY... * UNTIL 730 PM EDT. AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER ORLOVISTA...MOVING NORTH AT 10 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE FAIRVIEW SHORES...FERN PARK...FOREST CITY AND ORLANDO EXECUTIVE AIRPORT. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2878 8150 2876 8120 2849 8137 2850 8148 TIME...MOT...LOC 2241Z 193DEG 7KT 2853 8143 15
Special weather statement, Apr 30, 7:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
705 PM EDT TUE APR 30 2013
FLZ045-046-053-302345-
ORANGE-OSCEOLA-SEMINOLE-
705 PM EDT TUE APR 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...SOUTHERN SEMINOLE COUNTY...
* UNTIL 745 PM EDT.
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER BUENA
VENTURA LAKES AND ORLANDO...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE AUSTIN TINDALL PARK...BELLE ISLE...LAKE NONA
AND OSCEOLA HERITAGE PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2859 8142 2875 8131 2863 8104 2832 8123
2823 8135 2835 8151
TIME...MOT...LOC 2304Z 219DEG 15KT 2836 8136
15Local storm report, Apr 30, 7:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
714 PM EDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 4 SE EUSTIS 28.81N 81.65W
04/30/2013 M1.00 INCH LAKE FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED QUARTER SIZE HAIL.
&&
JRCLocal storm report, Apr 30, 7:24 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
724 PM EDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 6 S EUSTIS 28.77N 81.69W
04/30/2013 M0.88 INCH LAKE FL TRAINED SPOTTER
SKYWARN SPOTTER IN TAVARES REPORTED NICKEL SIZE HAIL.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Apr 29, 8:41 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Apr 29, 8:59 PM EDT | Special Weather Statement | MLB | Volusia | 61 min |
| Apr 29, 9:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| Apr 30, 4:25 PM EDT | Special Weather Statement | MLB | Indian River | 50 min |
| Apr 30, 4:32 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee | 58 min |
| Apr 30, 5:33 PM EDT | Special Weather Statement | MLB | Seminole | 42 min |
| Apr 30, 6:14 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 46 min |
| Apr 30, 6:22 PM EDT | Special Weather Statement | MLB | Lake | 53 min |
| Apr 30, 6:41 PM EDT | Special Weather Statement | MLB | Orange | 49 min |
| Apr 30, 6:57 PM EDT | Tornado Warning | MLB | Lake, Orange | 33 min |
| Apr 30, 7:05 PM EDT | Special Weather Statement | MLB | Orange | 40 min |
| Apr 30, 7:16 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.